MathSciNet Relay Station
MathSciNet bibliographic data
MR881524 (88d:57023) 57R40 (57Q45)
Sanderson, B. J. Bordism of links in codimension $2$. J. London Math. Soc. (2) 35 (1987), no. 2, 367–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement